# SDR ASAA0954828

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,231 hours, 2,904 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC R FAILED SELECTED FMC BOTH ON LEFT F/O'S DISPLAY RETURNED TO NORMAL.  FMC NR 2 CHECKS GOOD REF MM 34 36 01 NO RECENT HISTORY, OPS NORMAL.
